Vol. 7, No. 7, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 10, 3371–3670
Issue 9, 2997–3369
Issue 8, 2619–2996
Issue 7, 2247–2618
Issue 6, 1871–2245
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN 1948-206X (online)
ISSN 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
Singular Bohr–Sommerfeld conditions for 1D Toeplitz operators: hyperbolic case

Yohann Le Floch

Vol. 7 (2014), No. 7, 1595–1637
Abstract

We state the Bohr–Sommerfeld conditions around a singular value of hyperbolic type of the principal symbol of a selfadjoint semiclassical Toeplitz operator on a compact connected Riemann surface. These conditions allow the description of the spectrum of the operator in a fixed-size neighborhood of the singularity. We provide numerical computations for three examples, each associated with a different topology.

Keywords
semiclassical analysis, spectral theory, Toeplitz operators
Mathematical Subject Classification 2010
Primary: 58J50
Secondary: 53D50, 81S10, 35P20
Milestones
Received: 23 September 2013
Revised: 7 July 2014
Accepted: 19 August 2014
Published: 12 December 2014
Authors
Yohann Le Floch
School of Mathematical Sciences
Tel Aviv University
Ramat Aviv
Tel Aviv 6997801
Israel